# SDR QXEA2014121701098

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AT STRINGER SPLCE 24, AFT OF FRAME BS 100.5 RT AFT OF EMERGENCY DOOR CUT OUT.   REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-05-02-01, STEP 4E, 2-8.
